# SDR COMA0860129

- Difficulty date: February 12, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,885 hours, 24,947 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5516 - RIGHT WING A/I CAUTION MESSAGE ON T/O ROLL, JUST BEFORE 100 KTS.  ABORTED TAKEOFF SAFELY.  REMOVED AND REPLACED RIGHT PRESSURE SWITCH.
